Thanks Thanks:  3
Likes Likes:  3
Results 1 to 3 of 3

Thread: Baclofen

  1. #1
    Join Date
    Jul 2017
    Location
    Mansfield Quebec
    Posts
    78
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Baclofen

    l was prescribed Baclofen for severe Arthritus in my back. l was taking Nabilone and Cyclobenzaprine when my Dr. suggested Baclofen saying it would work much better then the other two medications. l started off at a small dose and worked up to a higher dose. That was in Nov./Dec. and my Dr. told me to call her if there were any problems. ln total, l called 4 seperate days as l was just not feeling myself, ending up being taken to the Er and the Dr. checked to see if l was having a heart attack and he finally said, it was severe anxiety. l do suffer Anxiety but it is controlled most days.
    While on the Baclofen, my legs were shaky/weak when l went out for my walk and felt like l was going to faint/pass out most of the time and my heart pounded in my chest.

    After the visit at the ER, in Jan. l called my Dr. again with no result and l looked up the side effects of Baclofen and decided to wean myself off of it all together and since l have, l am feeling back to normal. My back does hurt but my heart is no longer pounding and l enjoy my walks once again so l was wondering if anyone else had side effects to this medication??

    l am going to see my Dr. next week, so l am going to discuss putting me back on my old medications again since l could not get a call back from her......
    Never be a Prisoner of your Past,
    lt was just a Life Lesson,
    Not a Life Sentence......

  2. #2
    Join Date
    Feb 2009
    Posts
    6,448
    Mentioned
    33 Post(s)
    Tagged
    1 Thread(s)

    Re: Baclofen

    I am sorry your doctor did not get back to you, I find talking to the pharmacist works best really because if they here your side effects they will call the doctor and see if it should be discontinued or not. The doctor seems to get back to the pharmacist faster. I am glad you are no longer feeling side effects now that you are off the medication but if you can talk to your pharmacist ok let them know why you stopped the meds and ask if they could let the doctor know why as well.
    Words always stay inside ones soul

  3. #3
    Join Date
    Jul 2017
    Location
    Mansfield Quebec
    Posts
    78
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Baclofen

    Hello! l did in fact call my Pharmacist and she told me my Dr. rarely calls her back not just for me, but as well as other patients. She also told me a few things the Dr. has done and said she thinks the Dr. took on more then she should have, not to take it personally and because of that, l was told to stop taking the medication if l felt it was the Baclofen as what l was having are rare side effects , so l did as advised, but instead of just stopping, l gradually weaned myself off because l did not want to have worsening side effects or seizures and l have now been off it totally for about 3 weeks now. There was another medication the Dr. prescribed and l cannot think of it off hand, but again these were rare side effects. l do believe in the past few years, my body is getting sensitive to medications, so l am going to talk to the Dr. about taking vitamins or just a pill when l need it, rather then to be on a constant dose with unwanted side effects. lt is a horrible feeling when you think you are going to pass out, get headaches or feeling like you are having a heart attack, as just happened when l was diagnosed with a severe panic attack, which l have not had in a few years.
    l wrote this post , wondering if anyone else ever had side effects like l had because it is supposed to be a good medication, but unfortunately , not for me...
    Never be a Prisoner of your Past,
    lt was just a Life Lesson,
    Not a Life Sentence......

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Disclaimer: PsychLinks is not responsible for the content of posts or comments by forum members.

Additional Forum Web Design by PsychLinks
© All rights reserved.